# SDR AALA202306262649

- Difficulty date: June 24, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N813AN
- Make and model: Boeing 787-8
- Aircraft serial: 40631
- Aircraft time: 25,771 hours, 3,444 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Valve
- Part number: 77000575
- Condition: Unserviceable
- Location: Zone 200 - Fuse
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: LAVATORIES WILL NOT FLUSH IN FLIGHT. FLIGHT RETURNED TO DFW LANDING SAFELY. MAINTENANCE REPLACED LAVATORY 1F-1L GREY WATER INTERFACE VALVE (AALA202306262649), AND LAVATORY 2A-1L GREY WATER INTERFACE VALVE (AALA202306266818), AND MID GALLEY GREY WATER INTERFACE VALVE (AALA202306260066) PER AMM 38-31-11. REPLACED LEFT VACUUM BLOWER MOTOR PER AMM 38-32-61 (AALA202306260783). REPLACED LAVATORY 2A-1L TOILET (AALA202306262762).
